Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever, body ache, fatigue, headache, bad taste in mouth, vomiting. Advice?

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 1979
Answered : 674 Questions
Question
My wife (30 years old) for the past 3 days has had fever, body aches, fatigue/weakness, headache and a very bad tast in her month. Now her fever is less but she has this unbearable headache so bad it makes her feel like vomitting. Her fever 2 day ago was as high as 103.5 She is very frightend of what migh happen to her. We have a 4 year old daughter. Please give me advise and tell me what it might be. she had been fine till now. She is of normal weight 105 at 5'0'. She does NOT suffer from asthma but this site made me have to choose one item from "your query is relate to" Thanks, J. XXXXXXX Salvatierra
Posted Sat, 15 Sep 2012 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Shashi Dangwal 54 minutes later
Hi XXXXXXX

Thanx for posting your query.

Your wife has had a acute attack of sinusitis. Though her fever is subsiding but she continues to have headache because of accumulation of secretions in her sinuses which may be infected.

She needs to take antibiotics like augmentin 1000 mgm twice a day or ciprofloxacin 500 mgm twice a day for 5 to 7 days. Beside this she may take a painkiller like ibuprofen or tylenol or combination of these two 2 to 3 times a day. Take a decongestent like cetrizine.

She should do some steam inhalation and XXXXXXX breathing exercises which will help in drainage and aeration of the sinuses. She should be alright in due course of time.

Take care.

Above answer was peer-reviewed by
 
Follow-up: Fever, body ache, fatigue, headache, bad taste in mouth, vomiting. Advice? 1 hour later
My wife just got back from her doctor who told her it was a troat infection due to maybe too much dust. The doctor did give her an injection and some antibiotic and pain med just as you said she should have. You were right. Thanks

I now hope you can tell me about my blood pressure problem. I have been having a high reading of 141/92 on my right arm but low of 122/78 on my left arm but only for about 1 or 2 hours in the early morning (about 5:00am to about 7:00am). I do feel very poorly during this time but without any type of pain. Then after being up and having a cup of coffee or two, I feel better and my blood pressure is fine in both arms (about 124/75 or so). I do take 10mg of Benicar on most nights. I am 60 years old. Do you think I should see and tell my doctor?
 
 
Answered by Dr. Shashi Dangwal 17 hours later
Hi XXXXXXX

Regarding you BP problem, it`s apparent that you are having high BP for which you are on regular medication. The difference in BP in both the arms needs to be looked into because some times due to kinking of a vessel or any thing pressing on a vessel may give rise to difference though in your case the difference is not so marked and it is all right after a few hours. You should consult your physician or a cardiologist who will examine you and advise you if anything further needs to be done.

Thanx
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions